# SDR 2007UALA04896

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 29,587 hours, 3,990 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 37C EMERGENCY EXIT COVER IS MISSING.  REPLACED LIGHT.
